MathSciNet Relay Station
MathSciNet bibliographic data
MR326982 (48 #5324) 65D05
MacLeod, Malcolm A. Improved computation of cubic natural splines with equi-spaced knots. Math. Comp. 27 (1973), 107–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement